# SDR UIEA2024080200778

- Difficulty date: August 6, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N508KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36135
- Aircraft time: 52,979 hours, 9,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 116683
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

U/D STA 390 WL 380 RBL14 EMER LTS POWER PACK M5168 CAPACITY LOW FOUND DURING DEEP CYCLE TEST.  EMER LTS PWR PACK M5168 BATT ASSY REPLACED & TESTED NORMAL AS PER AMM 33-51-04 REV 110 15 MAR 2024. OPS CHECK GOOD.
